# SDR ABXA9600105

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 991932317
- Condition: Cracked
- Location: Ws 164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LOWER LEADING EDGE SKIN SPLICE AT XRS 164 CLIP CRACKED.  REPAIRED IAW DC-9 SRM 51-30-2 AND 51-30-5.
